MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLIBRIDGE EC40/80

PHILIPS NORTH AMERICA LLC INTELLIBRIDGE EC40/80
Model Number 865056
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported: : the auto-charting made that strictly the same data were transferred to the intellispace critical care and anesthesia (icca), while this varies on the respirator (in particular for the measured data).So incorrect data in icca, and the data has to be corrected manually, despite the burdensome covid situation.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Event or Problem Description
The auto-charting made that strictly the same data were transferred to the intellispace critical care and anesthesia (icca), while this varies on the respirator (in particular for the measured data).So incorrect data in icca, and the data has to be corrected manually, despite the burdensome covid situation.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
INTELLIBRIDGE EC40/80
Common Device Name
INTELLIBRIDGE EC40/80
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13258280
Report Number1218950-2022-00045
Device Sequence Number1546556
Product Code MHX
UDI-Device Identifier00884838090811
UDI-Public00884838090811
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865056
Device Catalogue Number865056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown